# SDR CA041020004

- Difficulty date: October 18, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 7,977 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Control
- Part number: 8063041
- Condition: Out Of Rig
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE CRUISING AT 25000 THE FLIGHT CREW NOTICED A SMALL SURGE IN POWER, THEN THE ENGINE RETURNED TO THE POWER SETTING. THIS OCCURRED ONCE MORE ON DESCENT, BUT O NCE AGAIN CLEARED UP. AFTER LANDING AIRCRAFT WAS GROUND RUN AND SURGES IN NG AND TORQUE WERE NOTICED . AIRCRAFT WAS GROUNDED AND FUEL CONTROL WAS REPLACED, THIS CORRECTED THE NG PROBLEM BUT WE STILL HAD TORQUE SURGES WE THEN REPLACED THE PR OP GOV P/N 8210-137 AND ENGINE WAS RIGGED AND GROUND RUN. PROBLEM WAS CORRECTED.
